Publications with S. Ben-David

All publications by Shai Ben-David and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:203 Ben-David, S., & Shelah, S. (1986). Souslin trees and successors of singular cardinals. Ann. Pure Appl. Logic, 30(3), 207–217. DOI: 10.1016/0168-0072(86)90020-5 MR: 836425
Sh:236 Ben-David, S., & Shelah, S. (1986). Nonspecial Aronszajn trees on \aleph_{\omega+1}. Israel J. Math., 53(1), 93–96. DOI: 10.1007/BF02772672 MR: 861900
Sh:E91 Ben-David, S., & Shelah, S. (1996). Retracted: The two-cardinals transfer property and resurrection of supercompactness. Proc. Amer. Math. Soc., 124(9), 2827–2837. NB: There is a flaw in the proof of the main theorem DOI: 10.1090/S0002-9939-96-03327-8 MR: 1326996